Anadin Extra 8 Caplets
Zoom image

Anadin Extra 8 Caplets


Not rated yet

Description

Headaches & migraines. Triple action. Aspirin, Paracetamol & Caffeine For relief from: Headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat. Triple Action Aspirin - targets source of pain Paracetamol - helps block pain signals Caffeine - helps speed up pain relief

Ingredients

  • Each Film-Coated Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg

Prepare and Use

Instructions for use: Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Storage Information

  • Max Temp °C 25

Manufacturer

Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, UK.

Packaging

  • Type Box
  • €3.90
Qty:  
Only 3 left in stock
    • Weight
      0.0250 kg
    • SKU
      192212
Customer reviews
Please sign in to add review
There are no comments yet. Be the first to leave a comment
Customers who bought this product also bought
Customers who viewed this product bought